RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematika, 2019, Volume 65, Issue 3, Pages 743–762 (Mi matha4)  

A mean value result for a product of $GL(2)$ and $GL(3)$ $L$-functions

Olga Balkanovaab, Gautami Bhowmikc, Dmitry Frolenkovde, Nicole Raulfc

a Department of Mathematics and Statistics, University of Turku, Turku 20014, Finland
b Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, Chalmers tvärgata 3, 412 96 Gothenburg, Sweden
c Laboratoire Painlevé LABEX-CEMPI, Université Lille, 59655 Villeneuve d'Ascq Cedex, France
d National Research University Higher School of Economics, Moscow, Russia
e Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina st., Moscow 119991, Russia

Funding Agency Grant Number
Academy of Finland 293876
Russian Science Foundation 14-11-00335
Research of Olga Balkanova is supported by Academy of Finland project no. 293876. Research of Dmitry Frolenkov is supported by the Russian Science Foundation under grant [14-11-00335] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences.


DOI: https://doi.org/10.1112/S002557931900010X


Bibliographic databases:

ArXiv: 1710.01388
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matha4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019